# SDR IXXA20130708023

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 62,955 hours, 23,895 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Vent
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT APPROX 85 KNOTS, MAIN CARGO DOOR WARNING ILLUMINATED.  NO HIGH ENERGY BRAKING WAS REQUIRED DURING REJECTED TAKEOFF.  VERIFIED "VENT DOOR" ON PANEL WAS ILLUMINATED, VENT DOOR NOT FULLY STOWED.  CYCLED MAIN CARGO DOOR IAW PRECISION CONVERTED FREIGHTERS AMM 52-30-00/513.  OPS CHECKS GOOD.
